Metrics

From
A New Approximation Method for the Systems of Nonlinear Fredholm Integral Equations by Salih Yalçınbaş and Kübra Erdem Applied Mathematics and Physics. 2014, 2(2), 40-48 doi:10.12691/amp-2-2-3
Views
16651
Html 16153
Abstract 498
01 March 2014 (publication date) through 03 July 2020 *
15.38 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 9006
PDF2561
Epub685
XML921
PPT1807
Figures1603
Tables1429
Export: 2217
RIS755
BibTex690
Endnote772
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
3
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com